# SDR CALA2019042600640

- Difficulty date: April 23, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 50,496 hours, 14,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5444
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP, FLOOR STR AT APROX FS1374 LBL 7 .55 HAS CORRODED NUT PLATE. 56-005. REF VTSAA N/R 0053543. REPAIRED STRINGER AT AFT CARGO COMPARTMENT FLOOR STR AT FS 1374 LBL 7.55 IAW B757-3 SRM 53-00-53 REPAIR 1. SEE SUPPLEMENT 85534. ESFR 1021540. WORK ACCOMPLISHED AND RECORDED ON ST-SAA NR 0053543 BY MECH V925086, INSPECTED BY V919831.
